# SDR CA960723507

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2120 · Air Distribution System
- Part: Ac Pack
- Condition: Cabin Smoke
- Location: Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN WHILE USING APU AND AIR CONDITIONING. MAINTENANCE CHECKED COOLING FAN. AIR CONDITIONING, A.P.U. AND ENGINES RUN. UNABLE TO DUPLICATE FAULT.
